Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
선형 탄성 문제의 경제적분식 해와 변분해의 동등성 증명

유영면; 박찬우; 권길헌researcher, 대한기계학회논문집 A, v.11, no.6, pp.1001 - 1004, 1987-06

Pseudoanalytic functions - A function theoretic approach to elliptic systems of equations with 2 independent variables

권길헌researcher, PROC. 7TH WORKSHOP ON PURE APPL. MATH., v.7, no.0, pp.29 - 41, 1987-06

Hypoellipticity of locally integrable systems of complex vector fields

권길헌researcher, PROC. KIT MATH. WORKSHOP, ANALYSIS AND GEOMETRY, v.0, no.0, pp.178 - 179, 1987-06

Notes on Quasi-analytic functions

권길헌researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.55 - 59, 1989-06


Date issued

rss_1.0 rss_2.0 atom_1.0